# SDR AALA202203150315

- Difficulty date: March 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A300*
- Aircraft serial: 5374
- Aircraft time: 28,420 hours, 11,339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER / CREW DOOR 842 DOOR DAMPER PRESSURE LOW. SERVICED DOOR DAMPER PER AMM 52-22-00.
